Alert archive / Tennessee / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 79, NWS Nashville, TN

May 1, 2009Cheatham County, Dickson County, Williamson County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at May 1, 2009, 12:24 AM CDT for Cheatham County, Dickson County, Williamson County, Tennessee. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2009, 12:24 AM CDT (05:24 UTC)
Expired
May 1, 2009, 1:00 AM CDT
In force
36 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Cheatham County, TN, Dickson County, TN, Williamson County, TN

The radar

The Nashville radar (KOHX), 60 km from the middle of the area, began a volume at 05:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 12:37 AM CDTHAIL 0.88Kingston Springs, TNSPOTTER REPORTED PENNY SIZE HAIL NEAR KINGSTON SPRINGS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 5.4 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2009-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2009-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1584 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KOHX 010524
SVROHX
TNC021-043-187-010600-
/O.NEW.KOHX.SV.W.0079.090501T0524Z-090501T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1224 AM CDT FRI MAY 1 2009

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
  SOUTHERN DICKSON COUNTY IN MIDDLE TENNESSEE...
  SOUTH CENTRAL CHEATHAM COUNTY IN MIDDLE TENNESSEE...

* UNTIL 100 AM CDT

* AT 1221 AM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE
  OF PRODUCING PENNY SIZE HAIL.  THIS STORM WAS LOCATED NEAR BURNS...
  OR NEAR DICKSON...AND MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WHITE BLUFF BY 1235 AM CDT...
  KINGSTON SPRINGS AND FAIRVIEW BY 1250 AM CDT...
  PEGRAM BY 1255 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3618 8704 3596 8704 3599 8744 3615 8745
TIME...MOT...LOC 0524Z 269DEG 23KT 3606 8732

$$

JLM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 3:29 PM CDT, 8 hours 55 minutes earlier.

Area forecast discussion, Apr 30, 3:29 PM CDT, 8 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
329 PM CDT THU APR 30 2009

.DISCUSSION...

ACTIVE WEATHER PATTERN OVER THE NEXT SEVERAL DAYS WITH THE
POSSIBILITY OF SEVERE WEATHER AND FLOODING.

THOUGH NOT AS DEVELOPED AS IN PREVIOUS MODEL RUNS...STILL LOOKS LIKE
THE LOW LEVEL JET WILL INCREASE TONIGHT...ESPECIALLY AFTER
MIDNIGHT...AS AN UPPER LEVEL DISTURBANCE EJECTS OUT OF THE MID
MISSISSIPPI VALLEY AND MOVES RAPIDLY ACROSS OUR AREA. DO EXPECT
SCATTERED SHOWERS AND THUNDERSTORMS...ESPECIALLY AFTER MIDNIGHT.

COLD FRONT DROPS OUT OF THE MIDWEST TO NEAR OUR NORTHWESTERN
COUNTIES BY 00Z SAT AND THEN PLODS ONLY SLOWLY SOUTHWARD...AS
UPPER FLOW IS BASICALLY PARALLEL TO FRONTAL SURFACE. PROBABLY BE
LOOKING AT COPIOUS AMOUNTS OF RAIN ACROSS PARTS OF THE MID STATE
THIS WEEKEND...ESPECIALLY ACROSS THE NORTH...WHERE FRONT WILL BE
HANGING RELATIVELY STATIONARY IN THAT VICINITY THROUGH SUN.
BELIEVE OUR NORTHWESTERN AREAS MAY SEE UP TO AROUND 3 INCHES OF
RAIN BY THE END OF THE DAY SUN.

ALSO...SPC HAS ALONG AND WEST OF A LINE FROM WAYNESBORO...TO ASHLAND
CITY...TO GUTHRIE OUTLOOKED FOR A SLIGHT RISK OF SEVERE
THUNDERSTORMS FROM 12Z FRI TO 12Z SAT...WITH THE MAIN CONCERN
BEING LARGE HAIL AND DAMAGING WINDS. THE BEST CHANCE DURING THAT
TIME PERIOD OF EXPERIENCING SEVERE WEATHER WILL BE DURING THE
AFTERNOON TO EARLY EVENING HOURS. SPC ALSO HAS AREAS ALONG AND
WEST OF A BYRDSTOWN...TO SPARTA...TO TULLAHOMA...TO COLLINWOOD
LINE OUTLOOKED FOR A SLIGHT RISK OF SEVERE WEATHER...WITH ISOLATED
DAMAGING WINDS THE MAIN THREAT...FROM 12Z SAT TO 12Z SUN...WITH
BEST CHANCE OF EXPERIENCING SEVERE WEATHER DURING THAT TIME PERIOD
BEING MORE INTO THE LATE AFTERNOON TO EVENING HOURS.

QUASI-STATIONARY FRONT LIFTS BACK TO THE NORTH ON MON AS A WARM
FRONT...AS A LOW PRESSURE SYSTEM DEVELOPS IN SOUTHERN MO...WITH A
TRAILING COLD FRONT SWD INTO E TX. LOW PRESSURE SYSTEM DRAGS A
FRONT THROUGH THE MID STATE ON MON...WITH AN ADDITIONAL INCH OR SO
OF RAIN FALLING WITH THIS LINE OF SHOWERS AND THUNDERSTORMS.
THUS...BY THE END OF THE RAIN EVENT NEXT TUE...OUR NORTHWESTERN
COUNTIES MAY BE LOOKING AT 4+ INCHES OF RAIN (WHICH IS STILL IN
CLOSE AGREEMENT WITH LATEST HPC 1-5 DAY OUTLOOK). THUS...LOCALIZED
FLOODING COULD EASILY BECOME A PROBLEM....ESPECIALLY OVER NORTHERN
PARTS OF THE MID STATE...LATER THIS WEEKEND AND EARLY NEXT WEEK.

THUS...HAVE CONTINUED ISSUANCE OF A SPECIAL WEATHER STATEMENT
THROUGH 12Z SAT TO HIGHLIGHT THIS POTENTIAL FLOODING SITUATION.

AFTER FRONT PASSES TUE...WEATHER PATTEN SHOULD BECOME SOMEWHAT
MORE STABLE...WITH MAINLY AFTERNOON AND EVENING SCATTERED SHOWERS
AND THUNDERSTORMS.
&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      63  79  62  77 /  70  30  60  60
CLARKSVILLE    63  78  60  74 /  70  60  60  60
CROSSVILLE     60  74  62  74 /  50  30  60  60
COLUMBIA       63  79  63  81 /  70  30  40  40
LAWRENCEBURG   62  80  63  83 /  70  30  40  40
WAVERLY        63  79  61  77 /  70  30  60  60

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

31/JBW
Hazardous weather outlook, Apr 30, 6:36 PM CDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
636 PM CDT THU APR 30 2009

TNZ005>011-022>034-056>066-075-077>080-093>095-011030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
636 PM CDT THU APR 30 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TONIGHT

STRONG STORMS ARE POSSIBLE LATER TONIGHT OVER WESTERN PORTIONS OF
THE MID STATE. THE STORMS WILL BE MOVING EAST INTO OUR AREA FROM WEST
TENNESSEE...AND WILL MOST LIKELY ARRIVE AFTER 10 PM. AT THIS
TIME...WE EXPECT THE STORMS TO PEAK BELOW SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A STATIONARY FRONT WILL DEVELOP JUST NORTH OF MIDDLE TENNESSEE
FRIDAY AND FRIDAY NIGHT, AND WILL INCREASE THE CHANCE OF
THUNDERSTORM ACTIVITY ACROSS MIDDLE TENNESSEE. SOME OF THE STORMS
MAY BECOME SEVERE, ESPECIALLY IN AREAS TO THE NORTH AND WEST OF
THE NASHVILLE METROPOLITAN AREA.

ACTIVE WEATHER WILL CONTINUE TO SPREAD ACROSS MIDDLE TENNESSEE ON
SATURDAY AND SUNDAY, WITH MOST OF THE MID STATE UNDER A SLIGHT RISK
OF SEVERE WEATHER THROUGHOUT THE WEEKEND.

A STRONG LOW PRESSURE SYSTEM WILL FINALLY PUSH THE FRONT THROUGH
MIDDLE TENNESSEE MONDAY AND MONDAY NIGHT, BRINGING YET ANOTHER ROUND
OF ACTIVE WEATHER. GIVEN THE POSSIBILITY OF SIGNIFICANT
PRECIPITATION THURSDAY THROUGH MONDAY NIGHT, PERSISTENT HEAVY
RAINFALL MAY PRODUCE FLOODING IN PARTS OF THE MID STATE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER AND EMERGENCY MANAGER ACTIVATION MAY BE NEEDED FRIDAY
THROUGH SUNDAY NIGHT.

17

In the hours before

Special weather statement, Apr 30, 8:13 PM CDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
813 PM CDT THU APR 30 2009

TNZ005-006-022>025-056>058-093-094-010315-
STEWART-MONTGOMERY-BENTON-HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-
LEWIS-WAYNE-LAWRENCE-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...CAMDEN...ERIN...
WAVERLY...DICKSON...LINDEN...LOBELVILLE...CENTERVILLE...
HOHENWALD...WAYNESBORO...LAWRENCEBURG
813 PM CDT THU APR 30 2009

...STORMS CONTINUE TO WEAKEN AS THEY MOVE THROUGH WEST TENNESSEE...

THUNDERSTORMS THAT HAVE BEEN MOVING THROUGH WESTERN TENNESSEE
THIS EVENING HAVE CONTINUED TO WEAKEN AS THEY MOVED INTO A MORE
STABLE AIR MASS. THIS ACTIVITY WILL FIND AN EVEN MORE STABLE
AIR MASS IN WESTERN MIDDLE TENNESSEE...BUT WIND GUSTS TO 35 MPH
AND PEA SIZE HAIL ARE POSSIBLE WITH A FEW STORMS AS THEY CROSS
THE TENNESSEE RIVER DURING THE NEXT COUPLE OF HOURS. CAMPERS
AND BOATERS ALONG THE TENNESSEE RIVER SHOULD PREPARE FOR THUNDERSTORM
ACTIVITY.

BOYD
Special weather statement, Apr 30, 9:34 PM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
934 PM CDT THU APR 30 2009

TNZ093>095-010300-
GILES-LAWRENCE-WAYNE-
934 PM CDT THU APR 30 2009

...STRONG THUNDERSTORMS QUICKLY FORM IN NORTHEAST MISSISSIPPI AND
NORTH ALABAMA...

AT 928 PM CDT...NATIONAL WEATHER SERVICE IN NASHVILLE IS MONITORING
CLOSELY STORMS IN NORTHEAST MISSISSIPPI AND NORTH ALABAMA. THESE
STORMS FORMED QUICKLY AND WILL MOVE NORTHEAST AND INTO SOUTHWEST
MIDDLE TENNESSEE NEAR THE ALABAMA BORDER BEFORE 10 PM. THE STORMS
HAVE FORMED UNDERNEATH A RATHER STRONG UPPER LEVEL JET THAT EXTENDS
OVER NORTH ALABAMA AND SOUTHERN MIDDLE TENNESSEE AT THIS TIME.
ALSO...A MID LEVEL JET IS LAYING SOUTH TO NORTH ALONG THE TENNESSEE
RIVER...PLACING THIS SAME AREA IN ITS RIGHT REAR QUADRANT. ITS NOT
OUT OF THE QUESTION THAT A STORM OR TWO COULD QUICLY BECOME SEVERE
NEAR THE ALABAMA BORDER DURING THE NEXT HOUR...PRODUCING 60 MPH WINDS
AND PENNY SIZE HAIL.

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER STATEMENTS AND WARNINGS
SHOULD THEY BECOME NECESSARY.

BOYD
Special weather statement, Apr 30, 10:06 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1006 PM CDT THU APR 30 2009

TNZ005>008-022>028-056>062-075-093>095-010415-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-BENTON-HOUSTON-HUMPHREYS-
DICKSON-CHEATHAM-DAVIDSON-WILSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-BEDFORD-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...CAMDEN...ERIN...WAVERLY...DICKSON...ASHLAND CITY...
KINGSTON SPRINGS...NASHVILLE...LEBANON...MOUNT JULIET...LINDEN...
LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...
COLUMBIA...LEWISBURG...MURFREESBORO...SHELBYVILLE...WAYNESBORO...
LAWRENCEBURG...PULASKI
1006 PM CDT THU APR 30 2009

...STRONG THUNDERSTORMS IN SOUTHERN MIDDLE TENNESSEE...

AT 955 PM CDT...DOPPLER WEATHER RADAR INDICATED A STRONG STORM
MOVING NORTHEAST INTO SOUTHERN GILES COUNTY. ANOTHER STORM WAS
HEADED NORTHEAST TOWARD WAYNE COUNTY. THESE STORMS ARE BEING
MONITORED CLOSELY. THE UPPER LEVEL JET STRUCTURE FOR THE NEXT
COUPLE OF HOURS SUPPORTS STRONG THUNDERSTORMS ACROSS SOUTHERN
MIDDLE TENNESSEE. AT THIS TIME IT DOES APPEAR LIKELY THAT THE
STORMS WILL REMAIN BELOW SEVERE LIMITS.

IN ADDITION...A 50 MILE WIDE AREA OF SHOWERS AND ISOLATED
THUNDERSTORMS ARE MOVING EAST THROUGH WESTERN MIDDLE TENNESSEE.
THE LEADING EDGE REACHED FROM JUST WEST OF SPRINGFIELD...TO
CENTERVILLE...TO JUST EAST OF WAYNESBORO. THIS ACTIVITY IS IN
ASSOCIATION WITH AN UPPER LEVEL DISTURBANCE THAT WILL MOVE
EASTWARD THROUGH MIDDLE TENNESSEE DURING THE LATE EVENING AND
OVERNIGHT HOURS. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST STATEMENT.

BOYD
Special weather statement, Apr 30, 11:38 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1138 PM CDT THU APR 30 2009

TNZ005>011-022>034-056-057-059-060-062-010645-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-WILLIAMSON-
MAURY-RUTHERFORD-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE...
LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...
COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN...
LOBELVILLE...CENTERVILLE...FRANKLIN...BRENTWOOD...COLUMBIA...
MURFREESBORO
1138 PM CDT THU APR 30 2009

...THUNDERSTORMS MOVING ACROSS NORTHERN MIDDLE TENNESSEE...

SHOWERS AND THUNDERSTORMS WILL MOVE EASTWARD ACROSS THE NORTH HALF
OF MIDDLE TENNESSEE BETWEEN NOW AND 2 AM. A FEW STORMS COULD
BECOME BRIEFLY STRONG...WITH WIND GUSTS TO 40 MPH AND PEA SIZE
HAIL.

BOYD

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 3:33 AM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Maury27 min
May 1, 1:22 PM CDTAreal Flood AdvisoryOHXBenton, Hickman, Humphreys, Perry3 hr
May 1, 1:27 PM CDTSevere Thunderstorm WarningOHXLewis, Perry, Wayne33 min
May 1, 1:37 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Perry23 min
May 1, 2:10 PM CDTSevere Thunderstorm WarningOHXLawrence, Lewis, Maury, Wayne35 min
May 1, 2:20 PM CDTTornado WarningOHXLawrence, Lewis, Maury, Wayne25 min
May 1, 2:36 PM CDTSevere Thunderstorm WarningOHXLawrence, Wayne24 min
May 1, 2:41 PM CDTTornado WarningOHXGiles, Lawrence, Lewis, Maury34 min
May 1, 3:02 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Wayne28 min
May 1, 3:11 PM CDTTornado WarningOHXGiles, Marshall34 min
May 1, 3:12 PM CDTAreal Flood AdvisoryOHXHickman, Lewis, Maury3 hr
May 1, 3:18 PM CDTAreal Flood AdvisoryOHXLewis, Perry, Wayne3 hr
May 1, 3:20 PM CDTSevere Thunderstorm WarningOHXWayne25 min
May 1, 3:27 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Wayne33 min
May 1, 3:44 PM CDTSevere Thunderstorm WarningOHXWayne31 min
May 1, 3:54 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence36 min
May 1, 4:01 PM CDTAreal Flood AdvisoryOHXDavidson, Wilson3 hr
May 1, 4:09 PM CDTAreal Flood AdvisoryOHXLawrence, Wayne3 hr
May 1, 4:14 PM CDTAreal Flood AdvisoryOHXBedford, Marshall, Maury3 hr
May 1, 4:27 PM CDTFlash Flood WatchOHXBedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more8 hr
May 1, 4:42 PM CDTSevere Thunderstorm WarningOHXBenton, Dickson, Houston, Humphreys33 min
May 1, 5:03 PM CDTFlash Flood WarningOHXBenton, Cheatham, Davidson, Dickson, Hickman, Houston and 5 more5 hr
May 1, 5:27 PM CDTFlash Flood WarningOHXGiles, Hickman, Humphreys, Lawrence, Lewis, Marshall and 4 more5 hr
May 1, 5:44 PM CDTSevere Thunderstorm WarningOHXLawrence, Lewis, Maury, Perry, Wayne31 min
May 1, 5:47 PM CDTRiver Flood WarningOHXBedford3 days
May 1, 6:21 PM CDTFlash Flood WarningOHXCannon, Davidson, DeKalb, Macon, Robertson, Rutherford and 5 more3 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.